# SDR DL767961449

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 32027261
- Condition: Inoperative
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AFTER T/O, A/C WOULD NOT COOL.  HOT AIR ENTERED PASSENGER CABIN AND COCKPIT UNABLE TO STOP HOT AIR ISOLATED BOTH SIDES, NO HELP.  REPLACED RT PACK TRIM AIR CK VALVE (P/N 211102808) (MFG/NR 3202726-1) (S/N 2347).
